# SDR SWAA095598

- Difficulty date: August 30, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 69,416 hours, 62,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W01408320
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EMERGENCY EXIT SIGN LIGHT WIRE BROKEN.  REPAIRED WIRE W014-083-20 PER WDM.
